# SDR COEA2017071221810

- Difficulty date: July 12, 2017
- Submitted: October 4, 2017
- Operation: Air carrier
- Aircraft: N810HC
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 423
- Aircraft time: 27,152 hours, 29,450 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Part number: S5367127300500
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR CENTER AFT SHOOT BOLT ROLLER FITTING HAS IMPACT DAMAGE.   REPAIRED IAW PCE-1321/17.
